MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CANCELLOUS BIT 3MM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CANCELLOUS BIT 3MM; INSTRUMENT, STEREOTAXIC
Model Number 960-527
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cervical spine procedure.It was reported that the drill bit broke off in c1.The health care professional (hcp) was able to remove it and the patient is fine.There was less than an hour delay in the procedure.No impact on patient outcome.

Brand Name
CANCELLOUS BIT 3MM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8780734
Report Number1723170-2019-04032
Device Sequence Number2102784
Product Code HAW
UDI-Device Identifier00673978090023
UDI-Public00673978090023
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-527
Device Catalogue Number960-527
Device Lot Number160114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight101